{
  "source_id": "10.15388/lmj.1963.19448",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Lithuanian Mathematical Journal",
  "journal_original": "Lietuvos matematikos rinkinys / Литовский математический сборник",
  "year": 1963,
  "volume": "3",
  "issue": "2",
  "pages": "53–67",
  "first_page": 53,
  "last_page": 67,
  "title": "Две интегральные теоремы о больших уклонениях в многомерном случае",
  "title_en": "Two integral theorems on a large deviations in the multi-dimensional case",
  "authors": [
    "L. Vilkauskas"
  ],
  "language": "Russian",
  "language_evidence": "zbMATH Open language=Russian (Zbl 0133.41104); Russian original title in Crossref abstract; deposited English/German/French title is the summary title",
  "doi": "10.15388/lmj.1963.19448",
  "landing_page": "https://www.journals.vu.lt/LMJ/article/view/19448",
  "pdf_url": "https://www.journals.vu.lt/LMJ/article/download/19448/18585",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: L. Vilkauskas, “Две интегральные теоремы о больших уклонениях в многомерном случае”, Lithuanian Mathematical Journal, 1963, vol. 3 no. 2, pp. 53–67, https://doi.org/10.15388/lmj.1963.19448. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 16,
  "scan_bytes": 315900,
  "scan_sha256": "2f246c22bc4db604faa4ab16167aaa27db6f9d06075289724a869815880a6e5e",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.15388/lmj.1963.19448",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
